Skip to Content

Can lovastatin cause anemia?

Question is Closed
Report Favorite

Answers (1)

2 Dec 2010

Yes, lovastatin can cause hemolytic anemia. I hope your doctor has reassessed your situation by now and the anemia is under control or resolved.

https://www.drugs.com/sfx/lovastatin-side-effects.html

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

I was taking 40MG of lovastain every night and had a lot of pain in legs and joints and was having?

... trouble with breathing when exercising. When I stoped Lovastatin all those symptons went a way. Could Lovastatin have cause these symptons? ...

1 answer 21 Dec 2009

My Doc just prescribed me lovastatin, should I take it or try a few diet changes first?

My total cholesterol is 204 and unsure if i should start taking lovastatin or try to control it myself with a few diet changes. Has anyone out there ...

2 answers 17 Sep 2011

Will Lysteda make my anemia worse?

I have menorrhagic anemia and my MD recommended it but I am leary of taking it because one of the side effects listed on the insert is anemia in 5% ...

1 answer 9 May 2012

Can you get side effects from lovastatin after you have been taking for a long time?

pain and stiffness behind my knees, hips, and back. also getting cramps in legs a lot. new pain in the last 9 days been on lovastatin about 2 yrs ...

0 answers 24 Jun 2016